# SDR CALA9700281

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12508
- Make and model: Doug DC-9-32
- Aircraft serial: 47797
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 7L CRACKED IN TWO PLACES AT STA 980.  TOTAL LENGTH OF CRACKS WAS 3.25 INCHES. THE CRACKED SECTION OF LONGERON WAS REMOVED.  A REPLACEMENT SECTION WAS FABRICATED AND INSTALLED IAW SRM 51-10-4, 51-10-3, 51-30-2, AND 51-30-5.
